# SDR AALA20170418002

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 8,517 hours, 2,768 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 200114
- Condition: Faulty
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED. ON APPROACH INTO LAX, CREW DECLARED EMERGENCY DUE TO SLAT FAULT ISSUE. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND FLIGHT CONTROL SLAT FAULT AT ZERO. RIGHT SLAT TRACK NR 11 ROTARY ACTUATOR, OVER TORQUE INDICATOR / LOAD LIMITER POPPED. REPLACED NR 11 SLAT ROTARY ACTUATOR PER AMM 27-54-49 AND AMM 27-84-00.
